# SDR QXEA2023053000086

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 12,073 hours, 7,773 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE, LEVEL 1 SMELL WEAK DURING BOARDING (BURNT RUBBER) MID CABIN.  NO IRRITATION NOTED.  APU ON, EXTERNAL AIR ON, SMELL NO LONGER DETECTED WITH EXTERNAL AIR REMOVED.  SMELL PERSISTED 10 MINUTES, ROWS 10-13.  SUSPECT FUMES FROM OUTSIDE AIRCRAFT ENTERING THROUGH EXTERNAL AIR. REMOVED FROM SERVICE. C/W E175 FIM TASK 21-20-00-810-801-A, MCN E210016-3, AND FIM TASK 24-42-00-810-817-A. THE SMELL HAS ALREADY DISSIPATED AND IS NO LONGER PRESENT UPON TECHNICIANS’ ARRIVAL. INSPECTED CABIN, AND GALLEY AREA, NO EVIDENCE OF SPILLAGE. PERFORMED OPS TEST OF THE CABIN AND GALLEY LIGHTS. NO DEFECTS NOTED.  SHUT DOWN AND STARTED APU WITH NO SMELL PRESENT. PERFORMED OPS TEST OF THE COOLING PACK IAW E175 AMM 21-51-00-710-801-A  AND OPS TEST GOOD, NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
